American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55N22) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Yoshihiro Fukumoto. The bounding genera and $w$-invariants. Proc. Amer. Math. Soc. 137 (2009) 1509-1517. MR 2465677.
Abstract, references, and article information   
View Article: PDF

[2] Tyler Lawson. Realizability of the Adams-Novikov spectral sequence for formal $A$-modules. Proc. Amer. Math. Soc. 135 (2007) 883-890. MR 2262886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Zhi Lü. $({\mathbb Z}_2)^k$-actions with $w(F)=1$. Proc. Amer. Math. Soc. 133 (2005) 3721-3733. MR 2163612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Boris Botvinnik and Jonathan Rosenberg. Positive scalar curvature for manifolds with elementary abelian fundamental group. Proc. Amer. Math. Soc. 133 (2005) 545-556. MR 2093079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Rustam Sadykov. Bordism groups of special generic mappings. Proc. Amer. Math. Soc. 133 (2005) 931-936. MR 2113946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. Bakuradze, M. Jibladze and V. V. Vershinin. Characteristic classes and transfer relations in cobordism. Proc. Amer. Math. Soc. 131 (2003) 1935-1942. MR 1955284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Norihiko Minami. From $K(n+1)_*(X)$ to $K(n)_*(X)$. Proc. Amer. Math. Soc. 130 (2002) 1557-1562. MR 1879983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ethan S. Devinatz. A counterexample to a $BP$-analogue of the chromatic splitting conjecture. Proc. Amer. Math. Soc. 126 (1998) 907-911. MR 1422861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Vassily Gorbounov, Stephen F. Siegel and Peter Symonds. The cohomology of the Morava stabilizer group ${\mathbb S}_2$ at the prime 3 . Proc. Amer. Math. Soc. 126 (1998) 933-941. MR 1422870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. Barr von Oehsen. Elliptic genera of level $N$ and Jacobi polynomials . Proc. Amer. Math. Soc. 122 (1994) 303-312. MR 1246539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mark A. Hovey. A proof of the existence of level $1$ elliptic cohomology . Proc. Amer. Math. Soc. 118 (1993) 1331-1334. MR 1156469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Bruce F. Torrence. Bordism classes of vector bundles over real projective spaces . Proc. Amer. Math. Soc. 118 (1993) 963-969. MR 1136239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Stanley O. Kochman. Nonrealizability of subalgebras of $\mathfrak{A}^*$ . Proc. Amer. Math. Soc. 113 (1991) 867-870. MR 1070521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Donald M. Davis. Divisibility of generalized exponential and logarithmic coefficients . Proc. Amer. Math. Soc. 109 (1990) 553-558. MR 1013968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Andrew Baker. On the homotopy type of the spectrum representing elliptic cohomology . Proc. Amer. Math. Soc. 107 (1989) 537-548. MR 982399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Pedro L. Q. Pergher. Manifolds with $({\bf Z}\sb 2)\sp k$-action . Proc. Amer. Math. Soc. 106 (1989) 1091-1094. MR 969320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Anthony Bahri and Peter Gilkey. ${\rm Pin}\sp c$ cobordism and equivariant ${\rm Spin}\sp c$ cobordism of cyclic $2$-groups . Proc. Amer. Math. Soc. 99 (1987) 380-382. MR 870805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Sandro Buoncristiano and Derek Hacon. On the formal groups approach to cobordism . Proc. Amer. Math. Soc. 97 (1986) 559-564. MR 840646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Stanley O. Kochman. The Hurewicz image of Ray's elements in $M{\rm Sp}\sb \ast$ . Proc. Amer. Math. Soc. 94 (1985) 715-717. MR 792289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Mitsunori Imaoka. A note on the stable homotopy groups of $M{\rm Sp}(n)$ . Proc. Amer. Math. Soc. 89 (1983) 541-544. MR 715883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] David J. Pengelley. $H\sp{\ast} (M{\rm O}\langle 8\rangle ;\,{\bf Z}/2)$ is an extended $A\sp{\ast} \sb{2}$-coalgebra . Proc. Amer. Math. Soc. 87 (1983) 355-356. MR 681848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Peter S. Landweber. Finite homological dimension of ${\rm BP}\sb\ast (X)$ for infinite complexes . Proc. Amer. Math. Soc. 84 (1982) 420-424. MR 640245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Nobuaki Yagita. A topological note on the Adams spectral sequence based on Morava's $K$-theory . Proc. Amer. Math. Soc. 72 (1978) 613-617. MR 509264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1